# SDR CAL950126

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Engine: Pwa JT8D217
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fatigued
- Location: Nr 2 Engine
- Part time: 29,846 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT NR 0690 - IAH - THE NR 2 ENGINE LOST POWER AT FL260 ON CLIMB-OUT FROM IAH.  THE ENGINE WAS SHUTDOWN AS A PRECAUTIONARY MEASURE AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  THE NR 2 ENGINE WAS REMOVED AND REPLACED.  S/D - INVESTIGATION REVEALED THAT A THIRD STAGE TURBINE BLADE HAD FAILED IN HIGH CYCLE FATIGUE.  (W)
